The Loss of Profilin 1 Causes Early Onset Paget's Disease of Bone

In conclusion, these findings disclosePFN1 haploinsufficiency as the pathological mechanism in OS/PDB. © 2020 American Society for Bone and Mineral Research.
Source: Journal of Bone and Mineral Research - Category: Orthopaedics Authors: Tags: Original Article Source Type: research

Related Links:

Publication date: Available online 7 April 2020Source: Artificial Intelligence in MedicineAuthor(s): Siva Teja Kakileti, Himanshu J. Madhu, Geetha Manjunath, Leonard Wee, Andre Dekker, Sudhakar Sampangi
Source: Artificial Intelligence in Medicine - Category: Bioinformatics Source Type: research
Conclusion: Current evidence precludes drawing a firm conclusion on the efficacy or superiority of LidoIV over traditional therapies for ED patients with renal colic. Evidence suggests LidoIV may be an effective non-opiate analgesic alliterative; however, it's efficacy may not exceed that of NSAIDs or opiates. Further study is needed to validate the potential improved efficacy of LidoIV plus metoclopramide. PMID: 32259122 [PubMed - as supplied by publisher]
Source: Accident and Emergency Nursing - Category: Emergency Medicine Authors: Tags: Arch Acad Emerg Med Source Type: research
Abstract Anaphylaxis is a life-threatening systemic allergic hypersensitivity reaction that may potentially be triggered after the administration of any drug. Our case was a 51-year-old man with the history of mild pain in his flanks since the night before he was admitted to our hospital. The patient was diagnosed with urolithiasis and admitted to the emergency department. He developed anaphylaxis after intravenous injection of 30 mg ketorolac. Allergic reactions to non-steroidal anti-inflammatory drugs (NSAIDs) such as ketorolac are rare; nonetheless, they can be life-threatening and should be carefully monitored...
Source: Accident and Emergency Nursing - Category: Emergency Medicine Authors: Tags: Arch Acad Emerg Med Source Type: research
Conclusion: It seems that naloxone is not a completely safe medication even in opioid-naïve patients, and administrating adjusted doses of naloxone even in opioid-naïve methadone intoxicated patients may be logical. PMID: 32259115 [PubMed - as supplied by publisher]
Source: Accident and Emergency Nursing - Category: Emergency Medicine Authors: Tags: Arch Acad Emerg Med Source Type: research
Conclusion: Based on the findings, 98% of TIS cases had respiratory acidosis. Higher doses of ingested drug and longer time interval between ingestion and admission were associated with severity of ABG disturbances. PMID: 32259113 [PubMed - as supplied by publisher]
Source: Accident and Emergency Nursing - Category: Emergency Medicine Authors: Tags: Arch Acad Emerg Med Source Type: research
Publication date: Available online 8 April 2020Source: Biochimica et Biophysica Acta (BBA) - Molecular Cell ResearchAuthor(s): Eduardo A. Sagredo, Alfredo I. Sagredo, Alejandro Blanco, Pamela Rojas De Santiago, Solange Rivas, Rodrigo Assar, Paola Pérez, Katherine Marcelain, Ricardo Armisén
Source: Biochimica et Biophysica Acta (BBA) Molecular Cell Research - Category: Molecular Biology Source Type: research
Publication date: Available online 8 April 2020Source: Biochimica et Biophysica Acta (BBA) - Molecular Cell ResearchAuthor(s): Da-Lin Zhang, Jia-Mei Wang, Tong Wu, Xin Du, Jing Yan, Zhen-Xian Du, Hua-Qin Wang
Source: Biochimica et Biophysica Acta (BBA) Molecular Cell Research - Category: Molecular Biology Source Type: research
In conclusion, these findings disclosePFN1 haploinsufficiency as the pathological mechanism in OS/PDB. © 2020 American Society for Bone and Mineral Research.
Source: Journal of Bone and Mineral Research - Category: Orthopaedics Authors: Tags: Original Article Source Type: research
In conclusion, these findings disclosePFN1 haploinsufficiency as the pathological mechanism in OS/PDB.This article is protected by copyright. All rights reserved.
Source: Journal of Bone and Mineral Research - Category: Orthopaedics Authors: Tags: Original Article Source Type: research
We present a case of a 70-year-old male who was referred for a technetium-99m methylene-diphosphonate bone scan for mild left hip pain and an elevated alkaline phosphatase level of 770 units/L. No additional information was provided and the patient's history was limited due to a language barrier. We were able to ascertain that the patient had a remote history of prostate cancer, which had been treated with radiation. Originally, we felt the bone scan was compatible with Paget's disease; however, further work-up revealed the presence of osteosarcoma, which was potentially radiation-induced.
Source: Journal of Clinical Imaging Science - Category: Radiology Authors: Source Type: research
More News: Bone Cancers | Cancer | Cancer & Oncology | Genetics | Orthopaedics | Osteosarcoma | Paget's Disease | Pain